# SDR SWAA2020072797602

- Difficulty date: July 1, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER 23R HAS CORROSION AT END OF STRINGER BS536 WL164 RBL46 / REPAIRED STRINGER IN FWD CARGO BAY BS536. STR 23R WL164; RBL46 PER ER 20-02826 REV IR AND EA 20-153-01129 REV IR.
